


default search action
"Stochastic Hybrid Approximations of Markovian Petri Nets."
Carlos Renato Vázquez, Manuel Silva Suárez (2015)
- Carlos Renato Vázquez
, Manuel Silva Suárez
:
Stochastic Hybrid Approximations of Markovian Petri Nets. IEEE Trans. Syst. Man Cybern. Syst. 45(9): 1231-1244 (2015)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.